# SDR HEEA082533

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 16,938 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 8460428
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN KNOB. FOUND ON/OFF KNOB MISSING AND ON/OFF SWITCH SHAFT BROKEN.  REPLACED KNOB AND SWITCH.  CLEANED FACEPLATE AND TOUCHED UP WITH BLACK PAINT.  BENCH CHECK GOOD.
